Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sums of stationary random variables


Author: Enders A. Robinson
Journal: Proc. Amer. Math. Soc. 11 (1960), 77-79
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111068-9
MathSciNet review: 0111068
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. N. Kolmogorov, Stationary sequences in Hilbert space, Bull. Moscow State Univ. Ser. Math. vol. 2 no. 6 (1941) 40 pp.
  • [2] J. von Neumann, Eigenwerttheorie Hermitescher Functionaloperatoren, Math. Ann. vol. 102 (1929) pp. 49-131.
  • [3] -, Proof of the quasiergodic hypothesis, Proc. Nat. Acad. Sci. U.S.A. vol. 18 (1932) pp. 70-82.
  • [4] A. Ja. Khintchine, Korrelationstheorie der stationären stochastischen Prozesse, Math. Ann. vol. 109 (1934) pp. 604-615. MR 1512911
  • [5] M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc. Colloquium Publications, vol. 15, 1932. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111068-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society